Abdominal Pain with Kaletra
Nov 14, 2002
If the pharmacist who wrote this in figures something out, let me know. I, too, am taking Kaletra and Zerit(day daytime) nighttime is kaletra, zerit and viread. I have never had any abdomminal pain until I started taking this combination. It is acute abdominal pain and when it happens- it is a doubling over pain and interestingly enough only happens during the day. I just happen to be yet another one who experiences some of the more rare side effects(105 fever and whole body rash to abacavir).
Response from Dr. Boyle
That's unfortunate. Some people are just unlucky about side effects. If you haven't seen or told your doctor aobut this problem, you should.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Sore On Penis After Foreplay Worried I Have HIV
- Stinging Pain After Licking Genital Worried I Have HIV
- Tingling Lips After Touching Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.